# SDR CALA2018120702502

- Difficulty date: December 2, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 94,771 hours, 12,684 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Setscrew
- Part number: MS51031111
- Condition: Loose
- Location: L1 Girt Bar
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO DISARM DOOR 1L T/S FOUND L1 DOOR FWD GIRT BAR MECHANISM INTERLOCK UNABLE TO REL EASE WHEN DOOR CLOSED FWD GIRT BAR MECHANISM INTERLOCK SET SCREW LOOSEN CAUSING GIRT B AR UNABLE DISENGAGE. SET SCREW RESECURED AND CLEARANCE CHK OF EN D CRANK AND INTERLOCK WITHIN LIMIT IAW AMM 52-11-00-820-801. SLI DE ARM AND DISARM CHK NORMAL RII PERFOMED NORMAL IAW AMM 52-11-00-820-801
